MathSciNet Relay Station
MathSciNet bibliographic data
MR2122542 (2005k:35404) 35Q72 (35B60 74B05 74G99)
Lin, Ching-Lung; Wang, Jenn-Nan Strong unique continuation for the Lamé system with Lipschitz coefficients. Math. Ann. 331 (2005), no. 3, 611–629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement